# SDR HNAA2018101100253

- Difficulty date: October 10, 2018
- Submitted: October 11, 2018
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 46,739 hours, 40,244 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT 400 FEET AGL AT TAKEOFF YD FAILED AND RUD SYS 1/2 INOP CAUTION MSG PRESENTED. RAN QRH WHEN RUD SYS 2 DESELECTED RUD SYS 1 CAME BACK ON LINE. YD RE-ENGAGE AND IT STAYED ONLINE. T/S IN REF TO FIM 27-22-00-810-804-A FOUND RUD SYS 2 PRESS SW FAIL. R&R RUD SYSTEM 2 PRESSURE SWITCH IN REF TO AMM 27-23-04. OP CK AND LK CK GOOD OK FOR SERVICE.
